Молимо вас користите овај идентификатор за цитирање или овај линк до ове ставке:
https://scidar.kg.ac.rs/handle/123456789/13770
Пун извештај метаподатака
Поље DC-а | Вредност | Језик |
---|---|---|
dc.rights.license | openAccess | - |
dc.contributor.author | Elez, Nebojša | - |
dc.contributor.author | Đurčić, Dragan | - |
dc.date.accessioned | 2021-11-28T21:30:47Z | - |
dc.date.available | 2021-11-28T21:30:47Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Elez, N., & Djurčić, D. (2013). Some properties of rapidly varying functions. Journal of Mathematical Analysis and Applications, 401(2), 888-895. | en_US |
dc.identifier.issn | 0022-247X | en_US |
dc.identifier.uri | https://scidar.kg.ac.rs/handle/123456789/13770 | - |
dc.description.abstract | In this paper some characterizations of the class of rapidly varying functions using the notions of the lower and upper generalized inverses will be proved. The important properties of this class that are related to two classical integral transformations will be proved, also. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Elsevier | en_US |
dc.rights | info:eu-repo/semantics/openAccess | - |
dc.rights.uri | https://creativecommons.org/licenses/by-nc-nd/4.0/ | - |
dc.source | Journal of Mathematical Analysis and Applications | en_US |
dc.subject | Rapid variability | en_US |
dc.subject | Lower generalized inverse | en_US |
dc.subject | Upper generalized inverse | en_US |
dc.title | Some properties of rapidly varying functions | en_US |
dc.type | article | en_US |
dc.description.version | Published | en_US |
dc.identifier.doi | 10.1016/j.jmaa.2012.12.012 | en_US |
dc.type.version | PublishedVersion | en_US |
Налази се у колекцијама: | Faculty of Technical Sciences, Čačak |
Датотеке у овој ставци:
Датотека | Опис | Величина | Формат | |
---|---|---|---|---|
1-s2.0-S0022247X12009870-main.pdf | 387.5 kB | Adobe PDF | ![]() Погледајте |
Ова ставка је заштићена лиценцом Креативне заједнице